# SDR UIEA2017112002267

- Difficulty date: November 13, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 80,303 hours, 10,949 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Wave Guide
- Part number: 2700867010
- Part serial: 227
- Condition: Malfunctioned
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR DOES NOT PAINT ANY WEATHER AT ANY RANGE.  R & R THE WAVE GUIDE SWT,  OPS CHECKED NORMAL IAW AMM 34-43-04.
